Q. Are there any side effects in using nutrigain?

Answered by
Dr. Kahlil Subramanian
and medically reviewed by iCliniq medical review team.

Hi doctor,

I am having thyroid problem. I would like to use nutrigain powder. Are there any side effects in using it?

Do you have a question on Nutrigain Powder or Gain Weight?

Ask a Doctor Now

Dr. Kahlil Subramanian

B.N.YS., PGDHS (APPLIED NUTRITION
Naturopathy Nutritionist Yoga

Hi,

Welcome to icliniq.com.

There are many ayurveda products available in the market to gain weight. All products contain the same ingredients as the nutrigain has. I do not know whether these products are expected to clear quality assurance or not and the reason is to consider the steroid mixture.

To gain weight and manage your thyroid follow natural way instead of taking any kind of products.

  1. Do any regular exercise (brisk walking, jogging, simple exercises, yoga asanas, cardio) daily 30 minutes to one hour.
  2. Pranayama and meditation help to reduce stress.
  3. Take 150 ml of lukewarm lemon honey water twice a day.
  4. Eat 5 tablespoons of raw sprouts (especially moong dal) daily.
  5. Eat a bowl (100-150 ml) of raw fruits once daily (sweet lime, strawberry, guava, apple, banana).
  6. Eat rotis (use olive oil/flaxseed oil) with vegetables (especially broccoli, cauliflower, mushroom).
  7. Take 200 ml of milk daily.
  8. Take almond and walnuts (3 to 5 pieces) thrice a week.
  9. Avoid bakery, oily, spicy, salted, carbonated, tinned and packed foods. Avoid non-vegetarian food also.
  10. Drink plenty of water.
  11. Avoid alcohol and any form of stimulants.
Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


How to gain weight?

Query: Hi doctor, I am very thin. I want to gain more mass and weight. For that I am consuming multivitamin tablets and protein powder, but no use. I have a doubt that whatever I am taking is not 100% digesting to supply that energy to my body? What do I do?  Read Full >>


Dr. Sumit Srivastava
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. You can definitely gain weight. If you think you are not getting 100% of what you are eating, it could be probably due to worm infestation in intestine. For that you can take tablet Ivoral Forte (combination of Ivermectin and Albendazole) once after dinner. To gain weight...  Read Full

Can medicines cause sudden weight gain during pregnancy?

Query: Hello doctor, My wife is 28 weeks pregnant. I am having doubts regarding medication which she is taking. Our consultant prescribed the following three medicines from first week of her pregnancy. Tablet Promocal (calcium, vitamin D3 and magnesium). Tablet Ferofer (Sodium feredetate with vitamins and ...  Read Full >>


Dr. Purushottam Sah
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I have read and understood your problem. The increase in weight may be due to difference in clothing or other things, but if it is true increase then water is accumulating in her body. Does she have swelling of feet? Under such a condition, salt intake is restricted. Her...  Read Full

Is there any ayurvedic weight gain supplement?

Query: Hello doctor, I want to gain weight. Is there any ayurvedic weight gain supplement? Can I take Nutrigain? Please help me,  Read Full >>


Dr. Ishwar Chandra Rai
Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. Nutrigain is a herbal product, you can use it to gain weight. Weight gain or loss depends on your appetite. If your appetite is not good, then whatever you eat, it will never increase your weight. Yoga and exercise can regulate your metabolism and it will be able to incre...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: